Alert archive / Montana / Wind Advisories in 2006
Wind Advisory 13, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Mar 8, 2006, 3:41 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Mar 8, 2006, 8:00 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2006, 3:41 AM MST (10:41 UTC)
- In effect from
- Mar 8, 2006, 8:00 PM MST
- Expired
- Mar 9, 2006, 8:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2281 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBYZ 081041 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 341 AM MST WED MAR 8 2006 .A STORM SYSTEM WILL MOVE IN FROM THE WEST COAST OVERNIGHT. THIS WILL BRING STRONG WINDS TO THE UPPER YELLOWSTONE AND UPPER STILLWATER VALLEYS TONIGHT. STRONG GUSTY WINDS WILL DEVELOP EARLY THIS EVENING AND ARE EXPECTED TO CONTINUE THROUGH THURSDAY MORNING. MTZ065-082300- /O.NEW.KBYZ.WI.Y.0013.060309T0300Z-060309T1500Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 341 AM MST WED MAR 8 2006 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY. STRONG GUSTY SOUTHWEST WINDS OF 20 TO 45 MPH WITH GUSTS TO 60 MPH WILL DEVELOP EARLY THIS EVENING. THE STRONG WINDS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ066-082300- /O.NEW.KBYZ.WI.Y.0013.060309T0300Z-060309T1500Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 341 AM MST WED MAR 8 2006 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP OVER THE AREA THIS EVENING WITH WINDS SPEEDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH. THE STRONG WINDS WILL CONTINUE THROUGH THURSDAY MORNING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KBYZ 082200 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 300 PM MST WED MAR 8 2006 .SURFACE PRESSURE GRADIENTS WILL TIGHTEN AHEAD OF AN APPROACHING WEATHER SYSTEM FROM THE WEST. AS A RESULT...STRONG WINDS CAN BE EXPECTED IN THE UPPER YELLOWSTONE AND UPPER STILLWATER VALLEYS TONIGHT AND EARLY THURSDAY. MTZ065-090600- /O.CON.KBYZ.WI.Y.0013.060309T0300Z-060309T1500Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 300 PM MST WED MAR 8 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY. STRONG GUSTY SOUTHWEST WINDS OF 20 TO 45 MPH WITH GUSTS TO 60 MPH WILL DEVELOP EARLY THIS EVENING. THE STRONG WINDS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ066-090600- /O.CON.KBYZ.WI.Y.0013.060309T0300Z-060309T1500Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 300 PM MST WED MAR 8 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY. STRONG WEST TO SOUTHWEST WINDS WILL INCREASE OVER THE AREA THIS EVENING WITH WINDS SPEEDS OF 25 TO 45 MPH WITH GUSTS TO 65 MPH. THE STRONG WINDS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBYZ 090401 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 901 PM MST WED MAR 8 2006 .A DEEPENING AREA OF LOW PRESSURE ACROSS THE PLAINS OF MONTANA WILL CONTINUE TO PRODUCE STRONG WINDS ALONG THE NORTHERN PORTION OF THE BEARTOOTH AND ABSAROKA MOUNTAINS THROUGH EARLY THURSDAY MORNING. AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA THURSDAY MORNING WINDS WILL GRADUALLY DIMINISH. MTZ065-091500- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-060309T1500Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 901 PM MST WED MAR 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. WIND SPEEDS WILL CONTINUE TO INCREASE LATE THIS EVENING WITH SPEEDS OF 35 TO 45 MPH GUSTING TO 60 MPH EXPECTED OVERNIGHT TONIGHT. WINDS WILL DIMINISH THURSDAY MORNING AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION ALONG INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON WHERE DANGEROUS CROSS WINDS ARE LIKELY. $$ MTZ066-091500- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-060309T1500Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 901 PM MST WED MAR 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. WIND SPEEDS WILL CONTINUE TO INCREASE LATE THIS EVENING WITH SPEEDS OF 40 TO 50 MPH GUSTING TO 70 MPH EXPECTED OVERNIGHT TONIGHT. WINDS WILL DIMINISH THURSDAY MORNING AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE DRIVING IN THIS AREA. $$
000 WWUS75 KBYZ 091046 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 346 AM MST THU MAR 9 2006 .A DEEPENING AREA OF LOW PRESSURE ACROSS EASTERN MONTANA WILL CONTINUE TO PRODUCE STRONG WINDS ALONG THE NORTHERN PORTION OF THE BEARTOOTH AND ABSAROKA MOUNTAINS THROUGH EARLY THIS MORNING. STRONG WINDS IN THIS AREA WILL GRADUALLY DIMINISH AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA THIS MORNING. MTZ065-091500- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-060309T1500Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 346 AM MST THU MAR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. STRONG AND GUSTY WINDS WILL CONTINUE EARLY THIS MORNING WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 60 MPH EXPECTED EARLY THIS MORNING. WINDS WILL DECREASE AFTER 8 AM MST THIS MORNING AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION ALONG INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON WHERE DANGEROUS CROSS WINDS ARE LIKELY. $$ MTZ066-091500- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-060309T1500Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 346 AM MST THU MAR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. STRONG AND GUSTY WINDS WILL CONTINUE EARLY THIS MORNING WITH SUSTAINED SPEEDS OF 40 TO 50 MPH AND GUSTS TO 70 MPH EXPECTED EARLY THIS MORNING. WINDS WILL DECREASE AFTER 8 AM MST THIS MORNING AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE DRIVING IN THIS AREA. $$
000 WWUS75 KBYZ 091459 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 759 AM MST THU MAR 9 2006 MTZ065-091600- /O.EXP.KBYZ.WI.Y.0013.000000T0000Z-060309T1500Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 759 AM MST THU MAR 9 2006 ...WIND ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THE REMAINDER OF THE DAY. HOWEVER...WESTERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN STILL BE EXPECTED. $$ MTZ066-091600- /O.EXP.KBYZ.WI.Y.0013.000000T0000Z-060309T1500Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 759 AM MST THU MAR 9 2006 ...WIND ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THE REMAINDER OF THE DAY. HOWEVER...WESTERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN STILL BE EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Mar 8, 3:17 AM MST, 24 minutes earlier.
Area forecast discussion, Mar 8, 3:17 AM MST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
317 AM MST WED MAR 8 2006
.SHORT TERM...VALID FOR TDY AND THU...
MODELS CONTINUE TO REMAIN IN GOOD AGREEMENT WITH THE GFS
INITIALIZING SLIGHTLY BETTER. WILL TREND FORECAST TOWARD THE GFS
SOLUTION.
TODAY AND TONIGHT...WEST COAST TROUGH CONTINUING TO ADVANCE
EASTWARD TODAY WITH THE BULK OF SHORT WAVE ENERGY DIVING WELL
SOUTH OF MONTANA. THIS WILL SET UP A ZONAL FLOW ACROSS THE
FORECAST AREA. WEAKER ENERGY ASSOCIATED WITH THE NORTHERN BRANCH
OF THE TROUGH WILL MOVE THROUGH AND WILL MAINLY BRING A CHANCE OF
PRECIP TO THE WESTERN ZONES. DOWN SLOPE WINDS OVER THE PLAINS
WILL KEEP THESE AREAS DRY. COOLER TEMPERATURES TODAY AS WEAK COLD
AIR ADVECTION CONTINUING OVER THE REGION. TEMPERATURES SHOULD
STILL REMAIN AT OR SLIGHTLY ABOVE SEASONAL VALUES. SHORT WAVE
RIDGING OVER THE FORECAST AREA TONIGHT AS ANOTHER TROUGH MOVES
INTO THE PACIFIC NORTHWEST. SEVERAL WEAK SHORT WAVES WILL MOVE
THROUGH THIS FLOW BUT PRECIP WILL BE CONFINED TO THE WESTERN
ZONES. GUSTY WINDS DEVELOPING IN LIVINGSTON AND NYE OVERNIGHT
WITH STABLE AIR ALOFT AND LEE SIDE TROUGH DEVELOPING. 700MB WINDS
ALSO INCREASING TO 50KTS OVERNIGHT. AIR MASS OVER THE GAP AREAS
WILL DESTABILIZE BY 15Z THURSDAY WITH 700MB COLD AIR ADVECTION
MOVING IN WITH UPPER TROUGH. WILL GO AHEAD AND ISSUE A WIND
ADVISORY FOR THESE AREAS BUT LATER SHIFTS MAY NEED TO BUMP THIS
UP TO A HIGH WIND WARNING IF UPPER TROUGH SLOWS DOWN.
THURSDAY AND THURSDAY...WEST COAST TROUGH TO MOVE INTO THE AREA
THURSDAY WITH STRONG SHORT WAVE TO DRAG A COLD FRONT ACROSS THE
FORECAST AREA. FRONT EXPECTED TO MOVE THROUGH LVM BY 18Z AND INTO
SE MONTANA AROUND 03Z. MODELS SHOWING GOOD LIFT WITH THIS WAVE
WITH DECENT ISENTROPIC LIFT. BEST LIFT WILL BE OVER SOUTHERN BIG
HORN COUNTY AND EAST. STRONGEST OMEGA WILL BE IN AREA OF BEST
DENDRITIC GROWTH AREA. BIGGEST CHALLENGE WILL BE TEMPERATURES
DURING THE AFTERNOON. SHOULD SEE A MIX OF RAIN AND SNOW DURING THE
MORNING WITH EVAPORATION COOLING TAKING OVER BY LATE AFTERNOON.
HAVE SNOW AMOUNTS JUST BELOW ADVISORY CRITERIA OVER THE NORTHEAST
BIG HORNS AND BIG HORN COUNTY. COOLER AIR MOVING IN BEHIND THE
FRONT WILL KEEP TEMPERATURES IN THE UPPER 30S TO LOWER 40S. BROAD
UPPER TROUGH TO REMAIN OVER MONTANA THURSDAY NIGHT. THIS WILL
CONTINUE TO BRING UNSETTLED WEATHER WITH A CHANCE OF LIGHT PRECIP
INTO THE ENTIRE FORECAST AREA. RICHMOND
.LONG TERM...VALID FOR FRI...SAT...SUN...MON...TUE...
THE OVERALL PATTERN REMAINS CONSISTENT BETWEEN THE EUROPEAN AND
GFS MODELS THROUGH MONDAY. FRIDAY THE PATTERN EVOLVES INTO AN
AMPLIFYING UPPER RIDGE OFF THE PACIFIC COAST...AND A BROAD UPPER
LEVEL TROUGH ACROSS THE WESTERN UNITED STATES THROUGH EARLY NEXT
WEEK. LATE IN THE PERIOD...FOR TUESDAY AND WEDNESDAY...THE GFS
MODEL HAS CHANGED A LOT COMPARED TO PREVIOUS RUNS. THE GFS MODEL
IS NOW SHOWING A CONTINUATION OF THE UPPER TROUGH AND A COLDER
AIRMASS DROPPING SOUTH INTO THE PACIFIC NORTHWEST AS OPPOSED TO
AN UPPER RIDGE OVER THE AREA. HAVE MADE VERY LITTLE CHANGE TO THE
INHERITED FORECAST TONIGHT WITH THE MODELS STILL IN AGREEMENT ON
THE OVERALL PATTERN...AND CONTINUING TO SHOW INSTABILITY
PERSISTENT ENOUGH TO WARRANT THE WIDESPREAD CHANCES AND SLIGHT
CHANCES FOR PRECIPITATION. FOR CONSISTENCY...WILL ALSO KEEP THE
PRECIPITATION LIKELY WORDING IN THE HIGHER TERRAIN AS WEST TO
SOUTHWEST UPPER LEVEL FLOW DEVELOPS FOR SUNDAY AND BEYOND.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THROUGH THE
PERIOD...AND HAVE CONTINUED TO KEEP FORECAST TEMPERATURES TOWARD
THE LOWER END OF THE GFS ENSEMBLE FORECAST VALUES. CARPENTER
&&
.AVIATION...
ISOLATED SNOW SHOWERS...WITH LOCALIZED MVFR CONDITIONS...WILL BE
POSSIBLE OVER THE BEARTOOTH...ABSAROKA...AND CRAZY MOUNTAINS
TODAY. VFR CONDITIONS WILL PREVAIL ELSEWHERE. WINDS WILL INCREASE
AND BECOME GUSTY IN THE LIVINGSTON AND NYE AREAS THIS EVENING.
CARPENTER
&&
.PRELIMINARY POINT TEMP/POPS...
TDY THU FRI SAT SUN MON TUE
-------------------------------------------------------
BIL 049 029/042 023/038 019/039 020/035 019/035 019/035
0/B 15/W 22/W 23/J 33/J 33/J 33/J
LVM 044 027/038 014/034 007/036 012/035 012/036 014/033
2/J 25/W 22/J 23/J 33/J 33/J 33/J
HDN 051 029/040 023/038 019/039 019/036 019/037 018/042
0/B 08/W 32/W 23/J 33/J 33/J 33/J
MLS 050 027/041 024/039 020/040 020/035 019/035 017/037
0/B 04/W 22/W 23/J 23/J 33/J 33/J
4BQ 050 028/044 022/039 019/037 018/036 017/037 016/037
0/B 04/W 42/W 23/J 33/J 33/J 33/J
BHK 046 024/043 021/035 016/034 015/031 013/031 012/032
0/B 04/W 22/J 23/J 23/J 33/J 33/J
SHR 049 023/040 019/037 014/037 014/036 015/036 014/034
1/B 06/W 42/J 23/J 34/J 33/J 33/J
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
THURSDAY FOR ZONES 65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Mar 8, 3:33 AM MST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
333 AM MST WED MAR 8 2006
MTZ028>042-056>058-063-064-067-068-WYZ098-099-091045-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS-
NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...HYSHAM...
COLSTRIP...FORSYTH...MILES CITY...BAKER...COLUMBUS...ABSAROKEE...
BILLINGS...BROADUS...EKALAKA...PRYOR...LODGE GRASS...BRIDGER...
JOLIET...CLYDE PARK...WILSALL...BIG TIMBER...RYEGATE...LAVINA...
RED LODGE...HARDIN...CROW AGENCY...LAME DEER...JUDITH GAP...
EMIGRANT...COOKE CITY...BURGESS JCT...SHERIDAN
333 AM MST WED MAR 8 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ065-066-091045-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
333 AM MST WED MAR 8 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MONTANA.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
THURSDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFNPWBYZ /WWUS75 KBYZ/
.DAY ONE...TODAY AND TONIGHT
STRONG AND GUSTY WINDS WILL DEVELOP THIS EVENING IN THE UPPER
YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. A WIND ADVISORY IS
IN EFFECT FROM 8 PM MST THIS EVENING THROUGH 8 AM MST THURSDAY.
PLEASE SEE GTFNPWBYZ FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.